# SDR CA051011011

- Difficulty date: October 7, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 168 hours
- Engine: Pwc PW150A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 6617302
- Condition: Sheared
- Location: Nr 2 Oil Pump
- Component: Eng Driven Pump, Parkerhanfin
- Component part number: 6617302
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED A NR 2 EDP FAILURE DURING APPROACH.  ON INVESTIGATION, THE QUILL DRIVE WAS FOUND SHEARED AND THE CASE DRAIN DPI HAD ACTIVATED, THE FILTER WAS FULL OF BRASS.  NR 2 EDP REPLACED.
